About this Journal Submit a Manuscript Table of Contents
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 560976, 5 pages
http://dx.doi.org/10.1155/2013/560976
Research Article

On a Class of Bilinear Pseudodifferential Operators

1Department of Mathematics, Western Washington University, 516 High Street, Bellingham, WA 98225, USA
2Department of Mathematics, Princeton University, Fine Hall, Washington Road, Princeton, NJ 08544-1000, USA

Received 26 September 2012; Accepted 3 December 2012

Academic Editor: Baoxiang Wang

Copyright © 2013 Árpád Bényi and Tadahiro Oh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Árpád Bényi and Tadahiro Oh, “On a Class of Bilinear Pseudodifferential Operators,” Journal of Function Spaces and Applications, vol. 2013, Article ID 560976, 5 pages, 2013. doi:10.1155/2013/560976